# SDR SWAA2022030471285

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO AFT BULKHEAD SUPPORT BS 500D; RBL 20 - LBL17; WL 156 / DAMAGE ON FWD CARGO AFT BULKHEAD SUPPORT BS500D; RBL 20 - LBL 17; WL 156 FOUND OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM; REMOVED AND REPLACED LWR SUPPORT I-A-W SRM 51-40-02-0G-0; AND BDWG# 143A9481 PO# 731180
